# SDR 07FDEA00601

- Difficulty date: February 27, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 779
- Aircraft time: 14,518 hours, 7,821 cycles
- Engine: Ge CF680
- Engine time: 17,864 hours, 9,185 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pilot Valve
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER APPLYING TAKEOFF POWER ON RUNWAY, ECAM ALERT NR 2 ENG REVERSER PRESSURIZED.  REJECTED TAKEOFF ABOUT 70 KTS.  ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A CATEGORY: C EXPIRATION: 09MAR07.  INSPECTED T/R ON NR 2 ENGINE NO DEFECTS FOUND. REMOVED AND REPLACED DIRECTIONAL PILOT VALVE ON WORK INSTRUCTION CARD E.O. 9-7830-7-5000A ,OPS   CHECK GOOD IAW WORK INSTRUCTION CARD E.O   9-7830-7-5000A AND A300 JRH REV CHECK.INOP STICKER   REMOVED   RII:098042.
